# SDR CA090622015

- Difficulty date: June 20, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 65,790 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2525
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, PILOT NOTICED NR 1 AC GENERATOR INOP LIGHT ON AND VOLTMETER INDICATED 0 VOLTS.  CIRCUIT METERED BACK THROUGH VOLTAGE REGULATOR AND FOUND OPEN FIELD.  GENERATOR REPLACED.
